CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Spectral correspondences for Maass waveforms on quaternion groups

T. R. Blackman ; Stefan Lemurell (Institutionen för matematiska vetenskaper, matematik)
Journal of Number Theory (0022-314X). Vol. 158 (2016), p. 1-22.
[Artikel, refereegranskad vetenskaplig]

We prove that in most cases the Jacquet-Langlands correspondence between newforms for Hecke congruence groups and newforms for quaternion orders is a bijection. Our proof covers almost all cases where the Hecke congruence group is of cocompact type, i.e. when a bijection is possible. The proof uses the Selberg trace formula.

Nyckelord: Maass waveforms, Selberg trace formula, Hecke operators, Hecke congruence groups, Newforms, theta-series, algebras, newforms, orders, Mathematics



Denna post skapades 2015-11-06. Senast ändrad 2015-12-17.
CPL Pubid: 225346

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur